# SDR USAA2012061800024

- Difficulty date: May 29, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK COUPLING BETWEEN FR61TO FR64, -Y1292.  REPLACED SEAT TRACK BETWEEN FR61 TO FR64, -Y1292 IAW A319 SRM 53-41-15, FIGURE 202, PAGE 215 AND 216.
